# SDR IPXA2016030500366

- Difficulty date: February 20, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53810742
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, AIR CONDITIONING COMPARTMENT, LEFT FRAME FITTING CRACKED, FRAME 46, STR 36L.  REPAIR IAW EO A300-5310-46789-C.
